# SDR QXEA200603198

- Difficulty date: December 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SEAT TRACK NR 2 HAS SCRATCHES, NICKS, CHAFE DAMAGE AT STATION X430 TO X437, X449 TO X455, X467, X488, X497, X501.  REPAIRED IAW RD8-53-1342, SRM 51-40-11.
